# SDR JO0M2008102800001

- Difficulty date: January 14, 2010
- Submitted: January 19, 2010
- Operation: General aviation
- Aircraft: N983JC
- Make and model: Emb EMB-135LR
- Aircraft serial: 14500977
- Aircraft time: 2,912 hours, 5,817 cycles
- Engine: Allsn AE3007A
- Engine time: 2,912 hours, 5,817 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Tube
- Part number: 23056413
- Condition: Failed
- Location: Oil Pressure
- Part time: 2,912 hours, 5,817 cycles
- Stage of operation: TX
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

TUBE ASSY, PRESSURE OIL TO COOLER, PN 23056413 RUBBING STARTER AIR VALVE CLAMP BURST AT CHAFE RESULTING IN LOSS OF APPROX ONE QUART OF OIL.
